# SDR DALA2014081904695

- Difficulty date: August 16, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CARGO TRACK BS 1007 - 1155 IN AFT CARGO BAY.  CARGO TRACK REPLACED IAW  SRM 51-30-2 AND SRM 51-30-1, SRM 51-04-4 AND SRM 51-103, PAR 14, 21.
